Best, Most Popular Papers Listed
Suojin Wang, Journal of Nonparametric Statistics Editor-in-Chief
Three best paper prizes were awarded by JNPS and the ASA Section on Nonparametric Statistics for the 2011 volume. The 2011 Best Paper Award was jointly presented to Melanie Birk, Holger Dette, and Kristin Stahljans for their paper, “Testing Symmetry of a Nonparametric Bivariate Regression Function,” published in Volume 23, Number 2, and Taeryon Choi, Jian Q. Shi, and Bo Wang for their paper, “A Gaussian Process Regression Approach to a Single-Index Model,” published in Volume 23, Number 1.
The prize for the 2011 Best Student Paper Award was presented to Samis Trevezas (co-author Nikolaos Limnios) for their paper, “Exact MLE and Asymptomatic Properties for Nonparametric Semi-Markov Models,” published in Volume 23, Number 3.
All three papers are freely available to read online until December 31.
In addition to the prize-winning papers, some of the most popular papers from the 2011 volume are listed below:
- An Ordinary Differential Equation-Based Solution Path Algorithm by Yichao Wu, published in Volume 23, Number 1
- Functional Partial Linear Model by Heng Lian, published in Volume 23, Number 1
- Conditional Mean Residual Life Estimation by Elodie Brunel and Fabienne Comte, published in Volume 23, Number 2
- Simultaneous Multiple Non-Crossing Quantile Regression Estimation Using Kernel Constraints by Yufeng Liu and Yichao Wu, published in Volume 23, Number 2
- Nonparametric Overlap Coefficient Estimation Using Ranked Set Sampling by Amal Helu, Hani Samawi and Robert Vogel, published in Volume 23, Number 2
- Nonparametric Estimation for Dependent Data by Jan Johannes and Suhasini Subba Rao, published in Volume 23, Number 3
- Randomized P-Values and Nonparametric Procedures in Multiple Testing by Joshua D. Habiger and Edsel A. Peña, published in Volume 23, Number 3
- Depth-Based Weighted Empirical Likelihood and General Estimating Equations by Yunlu Jiang, Shaoli Want, Wenxiu Ge and Xueqin Wang, published in Volume 23, Number 4
- Deconvolution for an Atomic Distribution: Rates of Convergence by Shota Gugushvili, Bert van Es and Peter Spreij, published in Volume 23, Number 4
The American Statistical Association recently announced that Irène Gijbels, full professor of statistics at the Katholieke Universiteit Leuven, Belgium, was selected as the new JNPS editor. Gijbels will begin serving in January of 2013, taking over the editorship from Suojin Wang of Texas A&M University.
Also, ASA members now have the option of receiving a free online subscription to JNPS. Visit the JNPS website for details. You can also view the 2011 Editor’s Report, which gives details about submissions and review times during 2011.